← Return to Estrogen replacement therapy helps maintain gut mucous membranes

Discussion
Comment receiving replies
@jackiem95

Yes it does make sense! The doctor who first prescribed the Premarin cream for me told me that stopping the estrogen had resulted in both the genital tract and urinary tract tissues becoming dry and susceptible to infection. If you talk to your doctor about this, maybe ask if he/she thinks that using the Premarin vaginal cream in a higher frequency/dose might accomplish the desired result for the digestive system, too. The risks for breast cancer, heart disease, etc. etc. are supposed to be less with the cream than the oral meds. I am going to research this and talk to my doctor about it when he returns from a sabbatical leave of absence. I think it is probably too late for me to accomplish this now, with my bad GERD and all of the years of PPIs which used to allow me to ingest the fiery, acidic foods I love. And I now also have IBS so maybe that is also related to the low estrogen levels.

Jump to this post


Replies to "Yes it does make sense! The doctor who first prescribed the Premarin cream for me told..."

Let's compare the info we get from our docs on this issue. I'm going to try to get an appointment during the next few weeks…will call her tomorrow. When does your doc return from sabbatical?